# SDR SWI2025F00575

- Difficulty date: February 14, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Condition: Gouged
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/N 0593RH INBD FLAP MOVEABLE VANE ACTUATOR BEAM #1 IS GOUGED AND PITTED. FLAGGED  (C-CHECK RO 04/26/2025)REPAIRED RH I/B FLAP MOVEABLE VANE ACTUATOR BEAM #1 REF REO-670-57-52-257 REV. A, DATE 2024-08-20. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY, OPS CHECK GOOD.
